# SDR DL73K981643

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE UPPER CHORD OF THE LBL 24 AND RBL 24 OVERWING FLOORBEAMS AT APPROX STA 670 TO 675.  THE CRACKS EMINATED FROM THE SEAT TRACK FASTENER CUTOUTS.  CRACKING IS DUE TO FATIGUE.  REPAIRED PER ERA 332012-14.
